# SDR IPXA2013111100798

- Difficulty date: November 10, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35669
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141U5877146
- Condition: Gouged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL BS 450 HAS ONE GOUGE AND SCRATCH IN TOP SKIN.   FABRICATED FLOOR PANEL IAW EO B747-5320-52572-A.
